Search Results

There are 12084 results for: content related to: Forbidden Subgraphs for Hamiltonicity of 3-Connected Claw-Free Graphs

  1. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Article first published online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  2. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Article first published online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  3. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Dan McQuillan and R. Bruce Richter

    Article first published online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  4. Amalgams and χ-Boundedness

    Journal of Graph Theory

    Irena Penev

    Article first published online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  5. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Article first published online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  6. Face 2-colorable embeddings with faces of specified lengths

    Journal of Graph Theory

    Barbara Maenhaut and Benjamin R. Smith

    Article first published online : 12 AUG 2015, DOI: 10.1002/jgt.21902

  7. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Armen S. Asratian and Carl Johan Casselgren*

    Article first published online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  8. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21872

  9. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Article first published online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  10. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  11. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Rong Luo, Zhengke Miao and Yue Zhao

    Article first published online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  12. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Article first published online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  13. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Article first published online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  14. Planar Digraphs of Digirth Five Are 2-Colorable

    Journal of Graph Theory

    Ararat Harutyunyan and Bojan Mohar

    Article first published online : 2 MAR 2016, DOI: 10.1002/jgt.22032

  15. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  16. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  17. The traveling salesman problem with pickup, delivery, and ride-time constraints

    Networks

    Volume 67, Issue 2, March 2016, Pages: 95–110, Enrico Bartolini, Lawrence Bodin and Aristide Mingozzi

    Article first published online : 26 NOV 2015, DOI: 10.1002/net.21663

  18. Brooks' Theorem and Beyond

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 199–225, Daniel W. Cranston and Landon Rabern

    Article first published online : 26 DEC 2014, DOI: 10.1002/jgt.21847

  19. 4-Coloring P6-Free Graphs with No Induced 5-Cycles

    Journal of Graph Theory

    Maria Chudnovsky, Peter Maceli, Juraj Stacho and Mingxian Zhong

    Article first published online : 12 FEB 2016, DOI: 10.1002/jgt.22025

  20. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Article first published online : 13 JUN 2012, DOI: 10.1002/jgt.21670